Print ISSN: 1681-6900

Online ISSN: 2412-0758

Keywords : points boundary value problem

A Moment Method for the Second Order Two-point Boundary Value Problems

Ahmed M. Shokr; Bushra E. Kashem; Fuad A. Alheety

Engineering and Technology Journal, 2010, Volume 28, Issue 11, Pages 2212-2220

In this paper a Moment method based on the second, third and fourth kind
Chebyshev polynomials is proposed to approximate the solution of a linear twopoint
boundary value problem of the second order. The proposed method is
flexible, easy to program and efficient. Two numerical examples are given for
conciliating the results of this method, all the computation results are obtained
using Matlab.

Partition Method for Solving Boundary Value Problem Using B-Spline Functions

Bushra E. Kashem

Engineering and Technology Journal, 2009, Volume 27, Issue 11, Pages 2180-2188

This paper is concerned with the approximated solution of linear two-points
boundary value problem (LTPBVP) using Partition method with the aid of B-Spline
functions as basis functions. The result of this method is compared with the exact
solution. Two numerical examples are given for conciliated the results of this method.